Multiplicity Results for Variable-Coefficient Singular Third-Order Differential Equation with a Parameter
Zhibo Cheng and
Yun Xin
Abstract and Applied Analysis, 2014, vol. 2014, 1-10
Abstract:
We investigate a class of variable coefficients singular third-order differential equation with superlinearity or sublinearity assumptions at infinity for an appropriately chosen parameter. By applications of Green’s function and the Krasnoselskii fixed point theorem, sufficient conditions for the existence of positive periodic solutions are established.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/527162.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/527162.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:527162
DOI: 10.1155/2014/527162
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().